MathSciNet Relay Station
MathSciNet bibliographic data
MR2087215 65L20
Xu, Yang; Zhao, Jing Jun; Liu, Ming Zhu TH-stability of $\theta$-method for a second-order delay differential equation. (Chinese) Math. Numer. Sin. 26 (2004), no. 2, 189–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement